# SDR DALA2021111907137

- Difficulty date: November 18, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 79,633 hours, 24,755 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 DOOR 1R GUST LOCK INOP. FOUND COLLAR SHEARED. CORRECTIVE ACTION: REMOVED AND REPLACED DOOR 1R LOCK COLLAR (HOLD OPEN) AND CATCH PER B757 AMM 52-11-08. OPS CHECK NORMAL. (8336062)
